RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kalinnikov, L D

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:11
Abstract pages:104
Full texts:52

http://www.mathnet.ru/eng/person114643
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. L. D. Kalinnikov, “Определение граничных условий при экспериментальном исследовании нестационарного теплообмена”, TVT, 10:2 (1972),  381–388  mathnet
1971
2. L. D. Kalinnikov, “Решение обратной задачи теплопроводности при кусочно-линейной аппроксимации граничных условий”, TVT, 9:5 (1971),  995–1000  mathnet
3. L. D. Kalinnikov, N. V. Shumakov, “Обратная задача теплопроводности для пластины”, TVT, 9:4 (1971),  812–816  mathnet
4. N. V. Shumakov, L. D. Kalinnikov, V. V. Lebedev, V. I. Moiseev, “Solution of an Inverse Heat Conduction Problem for a Slab with Sources”, TVT, 9:2 (1971),  366–372  mathnet; High Temperature, 9:2 (1971), 331–336
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019